# SDR DALA1139619861

- Difficulty date: May 20, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED 7 HOLES AT FLOOR PANEL 99.  FABRICATED AND INSTALLED 07 EA.  FABRICATED REPAIR WASHERS IN MAIN CABIN FLOOR PANEL 99 PER DC9 SRM 53-05, PG 12, FIG 3, PER DC9 SRM 51-60-0, PG 6, FIG 1 AND DC9 SRM 51-30-1.
